Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 2, NWS St. Louis, MO

April 4, 200717 counties in Illinois; 29 counties in Missouri

NWS St. Louis, MO issued this freeze warning at Apr 4, 2007, 3:30 PM CDT for 17 counties in Illinois; 29 counties in Missouri. It took effect at Apr 6, 2007, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2007, 3:30 PM CDT (20:30 UTC)
In effect from
Apr 6, 2007, 12:00 AM CDT
Expired
Apr 6, 2007, 9:00 AM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 042030
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT WED APR 4 2007

...A HARD FREEZE IS POSSIBLE THE NEXT FOUR NIGHTS...

.UNSEASONABLY COLD CONDITIONS WILL REPLACE THE UNSEASONABLY WARM
WEATHER OF THE PAST TWO WEEKS AND TEMPERATURES WILL BE ABOUT
20 DEGREES BELOW NORMAL THROUGH THE HOLIDAY WEEKEND. SUB FREEZING
TEMPERATURES ARE FORECAST THROUGH SUNDAY. OVERNIGHT LOWS WILL BE
IN THE 20S THROUGH SUNDAY MORNING. COULD SEE RECORD LOWS
SATURDAY MORNING AND SUNDAY MORNING.

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050900-
/O.NEW.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
/O.CON.KLSX.FZ.W.0001.070405T0500Z-070405T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
330 PM CDT WED APR 4 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM
CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM CDT THURSDAY. 

THIS WILL BE THE FIRST OF AT LEAST FOUR NIGHTS OF SUB FREEZING
TEMPERATURES FOR MOST OF THE AREA.

THE CLASSIFICATIONS OF FREEZES ARE AS FOLLOWS....

29 TO 32 DEGREES...LIGHT FREEZE...TENDER PLANTS KILLED. 25 TO
28 DEGREES...MODERATE FREEZE...WIDELY DESTRUCTIVE EFFECT ON MOST
VEGETATION WITH HEAVY DAMAGE TO FRUIT BLOSSOMS...TENDER PLANTS
24 DEGREES AND LESS...HEAVY DAMAGE TO MOST PLANTS. AT THESE
TEMPERATURES THE GROUND FREEZES SOLID WITH THE DEPTH OF THE
FROZEN GROUND DEPENDENT ON THE DURATION OF THE FREEZE AND SOIL
MOISTURE.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

BYRD
5 follow-up statements
000 
WWUS73 KLSX 050914
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
414 AM CDT THU APR 5 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-052115-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
414 AM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY. 

UNSEASONABLY COLD WEATHER THAT ROARED INTO THE AREA ON TUESDAY
NIGHT WILL CONTINUE ACROSS THE REGION FOR THE REST OF THIS
WEEK...WITH TEMPERATURES DIPPING WELL BELOW FREEZING DURING THE
OVERNIGHT HOURS. FREEZE WARNINGS ARE CURRENTLY IN EFFECT THROUGH
TONIGHT...BUT THESE WILL LIKELY BE EXTENDED TO INCLUDE FRIDAY
NIGHT AND SATURDAY NIGHT LATER IN THE WEEK.

IN MOST AREAS TEMPERATURES OVER THE NEXT FEW NIGHTS WILL BE IN
THE 20S FOR SEVERAL HOURS...WHICH WILL HARM ALMOST ALL TEMPERATURE
SENSITIVE VEGETATION.  ANY VEGETATION THAT BEGAN TO BLOOM...OR WAS
PLACED OUTSIDE...DURING THE UNSEASONABLY WARM WEATHER IN MARCH AND
EARLY APRIL WILL CERTAINLY BE IN JEOPARDY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD BE
COVERED...OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TRUETT
000 
WWUS73 KLSX 051412
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT THU APR 5 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-060215-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
912 AM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING HAS EXPIRED THIS MORNING. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY.

UNSEASONABLY COLD WEATHER THAT ROARED INTO THE AREA ON TUESDAY
NIGHT WILL CONTINUE ACROSS THE REGION FOR THE REST OF THIS WEEK...
WITH TEMPERATURES DIPPING WELL BELOW FREEZING DURING THE OVERNIGHT
HOURS. FREEZE WARNINGS ARE CURRENTLY IN EFFECT THROUGH
TONIGHT...BUT THESE WILL LIKELY BE EXTENDED TO INCLUDE FRIDAY
NIGHT AND SATURDAY NIGHT LATER IN THE WEEK.

IN MOST AREAS TEMPERATURES OVER THE NEXT FEW NIGHTS WILL BE IN
THE 20S FOR SEVERAL HOURS...WHICH WILL HARM ALMOST ALL
TEMPERATURE SENSITIVE VEGETATION.  ANY VEGETATION THAT BEGAN TO
BLOOM...OR WAS PLACED OUTSIDE...DURING THE UNSEASONABLY WARM
WEATHER IN MARCH AND EARLY APRIL WILL CERTAINLY BE IN JEOPARDY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD
BE MOVED INDOORS.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KLSX 052042
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT THU APR 5 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-060800-
/O.NEW.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
342 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM
CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM CDT FRIDAY. 

THE UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS MUCH OF THE MIDWEST
THROUGH THE WEEKEND. MOST LOCATIONS ACROSS EASTERN MISSOURI AND
SOUTHWEST ILLINOIS WILL SEE A HARD FREEZE TONIGHT AND FRIDAY
NIGHT...WITH LOW TEMPERATURES FALLING INTO THE 20S. RECORD LOW
TEMPERATURES MAY BE BROKEN FRIDAY NIGHT.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD
BE MOVED INDOORS.

$$

CHURCHILL
000 
WWUS73 KLSX 060839
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
339 AM CDT FRI APR 6 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-062145-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-070406T1400Z/
/O.CON.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
339 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY. 

AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST
THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL
EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES
IN THE TEENS AND LOWER 20S.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED
AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING
COLD TEMPERATURES.

THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SATURDAY
NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING.

$$

CVKING
000 
WWUS73 KLSX 061407
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CDT FRI APR 6 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-070215-
/O.EXP.KLSX.FZ.W.0002.000000T0000Z-070406T1400Z/
/O.CON.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
907 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING THAT WAS IN EFFECT OVERNIGHT THROUGH EARLY THIS
MORNING HAS NOW EXPIRED. A FREEZE WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY.

AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST
THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL
EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN
THE TEENS AND LOWER 20S.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES.

THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SATURDAY
NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GLASS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:20 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 4, 3:20 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT WED APR 4 2007

.DISCUSSION...
UNSEASONABLY COLD AND DRY WX PATTERN SHOULD CONT THRU THE WEEKEND.
TEMPS TODAY HAVE STRUGGLED TO RISE INTO THE MID 30S N TO MID 40S S
WITH SOME LINGERING CU ROTATING AROUND LOW OVER GREAT LAKES REGION.
WILL KEEP FREEZING WARNING GOING FOR TONIGHT...THEN ANOTHER FREEZING
WARNING FOR TOMORROW NIGHT...WITH COLD CONDITIONS PERSISTING THROUGH
SAT NIGHT AND SUN NIGHT...BEFORE A SLOW WARMUP EARLY NEXT
WEEK...WHICH WILL BE MENTIONED IN HWO.

FOR TONIGHT...WINDS TO REMAIN AROUND 10 MPH...WHICH WILL KEEP TEMPS
FROM PLUMMETING. SO HAVE LOW TEMPS IN THE MID TO UPPER 20S UNDER
CLEARING SKIES.

ON THURSDAY...MODELS CONTINUE TO SLIDE A SHORTWAVE SE THRU SWRN
MO...UNDERCUTTING THE RIDGE. SO WILL SEE AN INCREASE IN MID AND HIGH
CLOUDS...BUT NO PCPN IN CWA. AS FOR TEMPS...THEY WILL STRUGGLE TO
REACH THE LOW 40S N TO UPPER 40S FAR SOUTH.

WILL SEE SOME LINGERING HIGH CLOUDS THURSDAY NIGHT...BUT LIGHT
WINDS...SO TEMPS TO FALL INTO THE MID TO UPPER 20S. IN THE
MEANTIME...ANOTHER SHORTWAVE WILL ROTATE AROUND UPPER LOW INTO
REGION...BRINGING A REINFORCING SHOT OF COLD AIR...SO ON
FRIDAY...DESPITE SOME SUNSHINE...TEMPS WILL ONLY WARM UP INTO THE
LOW 40S N TO UPPER 40S FAR S ONCE AGAIN.

COLDEST NIGHT WILL BE FRIDAY NIGHT...WITH 850 TEMPS BETWEEN MINUS 12
AND MINUS 15. SO LOW TEMPS WILL BE IN THE LOWER 20S ALL LOCATIONS.

COLD PATTERN TO CONTINUE INTO THE WEEKEND...WITH DAYTIME HIGHS IN
THE 40S ON SATURDAY AND UPPER 40S TO LOWER 50S ON SUNDAY.

BY MONDAY...RIDGE MOVES OFF ENOUGH TO FINALLY ALLOW WINDS TO BECOME
SOUTHERLY. SHOULD SEE A SLOW WARMUP WITH NEXT CHANCE FOR PCPN
BEGINNING TUESDAY AND PERSISTING THROUGH TUESDAY NIGHT. STILL NOT
SURE ABOUT LINGERING CHANCES ON WED...SO JUST KEPT SILENT 20 POPS
FOR THAT TIME PERIOD.

BYRD
&&

.AVIATION...
FOR THE 18Z TAFS...
DEEP CYCLONIC FLOW IS LOCKED ACROSS THE REGION WITH CAA STRATOCU
AND GUSTY NW SFC WINDS. GREATEST COVERAGE OF CLOUD COVER IN OUR
CWA ATTM IS ACRS NE MO INTO SOUTH CENTRAL IL. TREND THROUGH THE
AFTERNOON SHOULD BE FOR SLOW RISE IN CLOUD BASES AND SHRINKING IN
AREAL EXTENT OF COVERAGE. GUSTY WINDS WILL PERSIST UNTIL NEAR
SUNSET AND THEN SHOULD DIMINISH RATHER QUICKLY THRU THE EVENING.
SOME INCREASE IN HI CLOUDS EXPECTED FROM THE NW EITHER LATE
OVERNIGHT OR THURS MORNING.

GLASS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY FOR
     AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

     FREEZE WARNING FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY
     FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY FOR
     ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
     IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

     FREEZE WARNING FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY
     FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE
     IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-
     MONROE IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, Apr 4, 6:12 AM CDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT WED APR 4 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
612 AM CDT WED APR 4 2007

...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BRING UNSEASONABLY COLD
WEATHER TO THE BI-STATE AREA TODAY AND TONIGHT. SUB FREEZING
TEMPERATURES CAN BE EXPECTED LATE TONIGHT AND EARLY THURSDAY
MORNING. LOW TEMPERATURES TONIGHT WILL BE IN THE MIDDLE TO UPPER
20S ACROSS MOST OF THE REGION. THIS HARD FREEZE WILL HAVE A
DETRIMENTAL IMPACT ON CROPS AND VEGETATION THAT WERE PLACED
OUTSIDE DURING THE ABNORMALLY WARM WEATHER IN MARCH AND THE FIRST
SEVERAL OF APRIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BELOW FREEZING TEMPERATURES CAN BE EXPECTED EARLY THURSDAY
MORNING. THE UNSEASONABLY COLD WEATHER PATTERN WILL CONTINUE
THROUGH THE REST OF THE WEEK WITH TEMPERATURES FALLING INTO THE
20S LATE THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:40 AM CDTFreeze WarningLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more27 hr

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.